# SDR DALA2024082608435

- Difficulty date: August 24, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N821DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33961
- Aircraft time: 54,916 hours, 26,230 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63931134
- Part serial: 0225RP
- Condition: Loose
- Location: Zone 800
- Part time: 55,451 hours, 19,427 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6821 R1 DOOR SLIDE STARTING TO COME LOOSE - LACING IS UNATTACHED AND GIRT BAR FITTINGS ARE LOOSE. CORRECTIVE ACTION: REMOVED R1 DOOR SLIDE BASSEL, FOUND SLIDE STARTING TO "UNLACE". REMOVED R1 DOOR SLIDE REF B757 AMM 25-66 INSTALLED R1 DOOR SLIDE PER W/C. (5148786)
